Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Embedding 1-connected manifolds


Author: William Browder
Journal: Bull. Amer. Math. Soc. 72 (1966), 225-231
DOI: https://doi.org/10.1090/S0002-9904-1966-11477-5
Erratum, volume 72: Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 736--736
MathSciNet review: 0189040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, On the action of θ(∂π), Differential and Combinatorial Topology, A symposium in honor of Marston Morse, Princeton Univ. Press, Princeton, N. J., 1965.
  • 2. W. Browder, Homotopy type of differentiable manifolds, Proc. Aarhus Sympos., 1962.
  • 3. A. Haefliger, Plongements diffrentiable de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 145538
  • 4. A. Haefliger, Knotted (4k-1)-syspheres in 6k space, Ann. of Math. 75 ( 1962 ), 452-466. MR 145539
  • 5. J. Levine, On differentiable embeddings of simply connected manifolds, Bull. Amer. Math. Soc. 69 (1963), 806-809. MR 155336
  • 6. J. Levine, A classification of differentiable knots, Ann. of Math. 82 (1965), 15-50. MR 180981
  • 7. J. Milnor, Microbundles. I, Topology 3 (1964), 53-80. MR 161346
  • 8. S. P. Novikov, Diffeomorphisms of simply connected manifolds, Dokl. Akad. Nauk SSSR 143 (1962), 1046-1049=Soviet Math. Dokl. 3 (1962), 540-543. MR 158405


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11477-5

American Mathematical Society